# SDR A6WA201240490

- Difficulty date: April 19, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 21,208 hours, 20,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SIDE OF 280 BULKHEAD DENTED FROM GALLEY DOOR COMPLIED WITH REO 601R-53-11-1727, REV F.
